Absolute continuity of a vector-valued measure
Matematičeskie zametki, Tome 17 (1975) no. 1, pp. 71-78
Cet article a éte moissonné depuis la source Math-Net.Ru
The necessary and sufficient condition is proved for absolute continuity of a vector-valued measure in the sense of Bartle.
@article{MZM_1975_17_1_a8,
author = {M. Kh. Khafizov},
title = {Absolute continuity of a~vector-valued measure},
journal = {Matemati\v{c}eskie zametki},
pages = {71--78},
year = {1975},
volume = {17},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1975_17_1_a8/}
}
M. Kh. Khafizov. Absolute continuity of a vector-valued measure. Matematičeskie zametki, Tome 17 (1975) no. 1, pp. 71-78. http://geodesic.mathdoc.fr/item/MZM_1975_17_1_a8/